# SDR QXEA2015070700368

- Difficulty date: June 30, 2015
- Submitted: July 7, 2015
- Operation: Air carrier
- Aircraft: N434MK
- Make and model: Bombdr DHC8402
- Aircraft serial: 4227
- Aircraft time: 16,080 hours, 17,370 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE SEAT TRACK NR 11 AND REPLACE PN 85328210-115.  REMOVED SPLICE PLATES RT AT BS 100, COMMON TO SEAT TRACK 11 AND 12 FOR FOM REMOVAL OF SEAT TRACK 11 IAW SRM 51-42-05. INSTALLED SEAT TRACK SPLICE COMMON TO SEAT TRACK 11 & 12 IAW SRM 51-40-15, 51-40-05, DWG  85328201, REV E, 10/19/13.  REMOVED 14 EA RIVETS FROM WEB TO SEAT TRACK NR 11 AT BS 19 TO 31 RT IAW SRM 51-42-05.  14 EA RIVETS INSTALLED TO WEB ON SEAT TRACK NR 11 AT BS 19-31 RT REF SRM 51-42-05, DWG: 85328201, REV E, DATED 2013/01/19.  REMOVED 10 EA BOLTS IN SEAT TRACK NR 11 SUPPORT STRAPS AT RT BS 10-100 IAW SRM 51-41-00-00-01.  INSTALLED 10 EA BOLTS IN SEAT TRACK NR 11 SUPPORT STRAPS AT RT BS 10-100 IAW SRM 51-41-00-00-01.  REMOVED SPLICE PLATES AT RT BS 10.0 COMMON TO SEAT TRACK 10 AND 11 IAW SRM 51-42-05 AND 51-40-15.  INSTALLED SPICE PLATES AT RT BS 10.0 COMMON TO SEAT TRACK 10 AND 11 IAW SRM 51-42-05 AND 51-40-15. REMOVED NR 11 SEAT TRACK, RT BS 10-100 IAW SRM 51-42-05 AND 51-41-00-00-01 AND 51-40-15. LOCATED NEW NR 11 SEAT TRACK AND DRILL IAW DWG: 85328201, SEAT TRACK, PN:85328210-115. CONTINUED AND DRILLED AND LOCATED NR 11 SEAT TRACK IAW SRM 51-40-07.
